I am very strongly suspicious that if someone experiences no obvious
effects from Kava it is because they are not using good enough stuff in enough of a dose. Also, it seems that you may need to take it multiple times (or take alot of it at first
) so that it builds up in your system.
I have recently started taking a potent Kava Root
extract . I was previously suffering from intense general anxiety... Dr. wouldn't prescribe me sedatives... they worked but made me tired... Drank alot for a long time ... a terrible solution that was a lot
more dangerous than sedatives . I researched and found that Kava was the thing to try.
The stuff, ( if you don't get ripped off by buying crappy stuff) after you've taken it for a few days is very
potent! Don't drive or do anything dangerous at least until you've figured out a dosage that isn't too high to drive (if possible)! I am still trying to figure out a safe amount to take to drive.
I was amazed about how effective the stuff is... Now that the stuff is built up in my system... a fairly small amount will, within 30 minutes.. remove a lot of anxiety (or all
if u take too much!) and... It is a mood elevator... didn't make me stoned (gave me a very brief feeling of euphoria... like a sedative) but the negative thoughts were for the most part gone ! Socially it made me a damned social butterfly almost. My sense of humor was way up. My confidence was very good. Makes you a bit talkative.
Although I feel slightly tired, I am not sleepy and am able to do complicated things like win poker tournaments . Reaction time is off . No "hang-over effects" noted. Have gone from heavy alcohol drinking to no drinking... Damn stuff seems to be like a miracle drug for me ... more effective and powerful than many prescriptions... I take some on an "as needed" basis and am planning on cutting down the dosage. I like the fact that I am getting into the habit of not being miserable... After a while I may not need so much. Am a bit concerned that it is known for creating "false positives". On drug tests shows up as a benzo..
Worst thing is I feel tired and a bit restless at the same time... I am not sure how well I would be able to focus to learn something new, also, I feel kind of unmotivated to do things... but...that restlessness kicks in to get things done so I am actually getting more things done than I used to.
I can see the light at the end of the tunnel... and its been a damned long long dark tunnel for me! Good luck!
Warning... known to have reactions with other drugs... consult your doctor!